See Alike in...

Alike App

Browser

mercurymidnight

187d

hi i recently got diagnosed with gastroparesis after months of consistent nausea. i’ve noticed that i am getting extremely nauseous after taking my daily medications (i have tested to see if any of them are specifically giving me nausea and it seems to be any of them). i was wondering if this is related to my gastroparesis and it is because they are not digesting fast enough so they are making me nauseous. any advice or information about gastroparesis and nausea is greatly appreciated!

    • moon.stars.oceans

      186d

      I get really nauseous after I take my medications too. It’s definitely a gastroparesis thing.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Gastroparesis can indeed cause nausea, as it slows down the digestion process. Some medications suggested by patients with gastroparesis include Reglan, a smooth muscle stimulant that can speed up digestion, and Domperidone. However, some people have reported adverse effects from these medications. Other suggestions include adopting a very restricted diet and slowly introducing new foods to identify triggers, avoiding high fat content and insoluble fiber, and trying more of a liquid/puréed diet. Ginger has also been mentioned as helpful for nausea. It's important to consult with your doctor about these options.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion